# SDR SWIA201743319

- Difficulty date: April 29, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 36,060 hours, 30,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Corroded
- Location: Bs 349 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FLOORBEAM FITTING HAS CORROSION AT RBL 42.   INSTALLED A NEW FITTING IAW REO.
